Nonmonotone Lyapunov functionals and estimates for solutions of differential equations with delay
Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 205-211
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_2_a8,
author = {L. B. Knyazhishche and N. A. Shawel},
title = {Nonmonotone {Lyapunov} functionals and estimates for solutions of differential equations with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {205--211},
year = {1997},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_2_a8/}
}
TY - JOUR AU - L. B. Knyazhishche AU - N. A. Shawel TI - Nonmonotone Lyapunov functionals and estimates for solutions of differential equations with delay JO - Differencialʹnye uravneniâ PY - 1997 SP - 205 EP - 211 VL - 33 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_2_a8/ LA - ru ID - DE_1997_33_2_a8 ER -
L. B. Knyazhishche; N. A. Shawel. Nonmonotone Lyapunov functionals and estimates for solutions of differential equations with delay. Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 205-211. http://geodesic.mathdoc.fr/item/DE_1997_33_2_a8/